• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Bernoulli

    Bernoulli

    JournalISSN 1350-7265eISSN 1573-9759中科院 数学 2区

    年发文量

    研究主题

    论文(2449)

    排序
    1Asymptotics of Numerical Integration for Two-Level Mixed Models
    Blair Bilodeau,Alex Stringer,Yanbo Tang

    We study mixed models with a single grouping factor where inference about unknown parameters requires optimizing a marginal likelihood defined by an intractable integral. Low-dimensional numerical integration techniques are regularly used to approximate these integrals with inferences about parameters based on the resulting approximate marginal likelihood. For a generic class of mixed models that satisfy explicit regularity conditions we derive the stochastic relative error rate incurred for both the likelihood and maximum likelihood estimator when adaptive numerical integration is used to approximate the marginal likelihood. We then specialize the analysis to well-specified generalized linear mixed models having exponential family response and multivariate Gaussian random effects, verifying that the regularity conditions hold and hence that the convergence rates apply. We also prove that for models with likelihoods satisfying very weak concentration conditions that the maximum likelihood estimators from non-adaptive numerical integration approximations of the marginal likelihood are not consistent, further motivating adaptive numerical integration as the preferred tool for inference in mixed models. Code to reproduce the simulations in this paper is provided at https://github.com/awstringer1/aq-theory-paper-code.

    2026
    引用
    AI阅读
    加入学术空间
    2On Some Geometric Identities Involving the Sample Covariance Matrix and Its Adjugate
    Alexander Durre,Davy Paindaveine

    Several identities, involving the Lebesgue measure of data-based simplices or parallelotopes, have been obtained forfunctionals involving the sample covariance matrixSor its population counterpart Sigma. This is the case in particularfor Wilks' generalized variance det(S), which allowed one to obtain an explicit expression for E[det(S)]wheneverobservations are randomly sampled from a distribution with finite second-order moments. To date, however, allsuch results are limited to scalar functionals. In this paper, we obtain geometric identities for the adjugate adj(S) of S and for other functionals involving adj(S)and the sample mean vector (X) over bar. This allows us in particular to define uniformly minimum risk unbiased (UMRU) estimators of the corresponding population quantities. Just asthe results from (Ann. Statist. 36(2008) 2261-2283) find applications when conditional independence is of interest,our results are relevant in an elliptical framework (resp., in a general framework) where conditional independenceis replaced with partial uncorrelatedness (resp., with an original concept of partial median-uncorrelatedness).

    2026
    引用
    AI阅读
    加入学术空间
    3Minimax Optimal Rates of Convergence in Monotone Shuffled and Unlinked Regression Models under Vanishing Noise
    Cecile Durot,Debarghya Mukherjee

    Shuffled regression and unlinked regression represent intriguing challenges that have garnered considerable attentionin many fields, including ecological regression, multi-target tracking problems, image denoising, and others.However, a notable gap exists in the existing literature, particularly in vanishing noise, i.e., how the rate ofestimation of the underlying signal scales with the error variance. This paper aims to bridge this gap by delvinginto the monotone function estimation problem under vanishing noise variance, i.e., we allow the error varianceto go to 0 as the number of observations increases. Our investigation reveals that, asymptotically, the shuffledregression problem is comparatively simpler than the unlinked regression; if the error variance is smaller than athreshold, then the minimax risk of the shuffled regression is smaller than that of the unlinked regression. On theother hand, the minimax estimation error is of the same order in the two problems if the noise level is larger thanthat threshold. Our analysis is quite general in that we do not assume smoothness assumptions on the link functionm0(which only needs to be left-continuous, but may even have jump discontinuities). Because these problems arerelated to deconvolution, we also provide bounds for deconvolution in a similar context. Through this exploration,we contribute to understanding the intricate relationships between these statistical problems and shed light on theirbehaviors under vanishing noise.

    2026
    引用
    AI阅读
    加入学术空间
    4Multivariate Hilbertian Additive Regression with General Estimated Variables
    Jeong Min Jeon, Germain Van Bever

    We investigate a multivariate Hilbertian additive model in which the response variable is Hilbert-space-valuedand predictors are multi-dimensional Euclidean. We allow for the scenario where both variables are unobservablebut they are estimable. This scenario includes the case of principal or singular component scores, the case ofdensity-valued responses and the case of semiparametric regression. For such cases, we provide estimation errorsfor the variables, which are of importance in their own right. Additionally, we derive the full non-asymptotic andasymptotic properties of our regression estimator under such estimation errors. This allows us to handle variousnovel regression problems. We demonstrate the strong performance of our regression estimator via simulationstudies and a real data application

    2026引用:1
    引用
    AI阅读
    加入学术空间
    5Limiting Laws for Spiked Eigenvalues and Largest Non-Spiked Eigenvalues of Sample Covariance Matrices in Elliptical Distributions
    Jiahui Xie,Long Yu,Wang Zhou

    We investigate the asymptotic behavior of the spiked eigenvalues and the largest non-spiked eigenvalues of thesample covariance matrixTXX & lowast;T & lowast;, where the entries ofXfollow the elliptical distributions. We discuss thismodel under a general framework that allows for the existence of both divergent spiked eigenvalues and boundedones, while the total number of spikes can grow to infinity. We show that some well-known results which havebeen proved forXwith independent components still hold under elliptical distributions. Specifically, the divergentspiked sample eigenvalues converge in distribution to Gaussian limits after proper centralization and scaling.The asymptotic means depend not only on the population spikes but also on the non-spikes, while the asymptoticvariances depend solely on the radius ofX. For the bounded sample spiked eigenvalues, they converge in probabilityto certain typical locations of the limiting spectral distribution. We also provide a central limit theorem for a class ofbounded spiked eigenvalues for potential statistical use. Additionally, for the largest non-spiked sample eigenvalues,the limiting Tracy-Widom law is obtained. We note that the results above are derived under the assumption that theradius of the entries inXhas finite fourth moments.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 2449 篇论文

    高被引作者

    作者引用发文
    Eero Saksman39471
    Heikki Haario39471
    Johanna Tamminen39471
    Gareth Roberts207313
    Michael Sørensen14459
    Ernst Eberlein12811
    Richard L. Tweedie12311
    Piotr Kokoszka9239
    Jianqing Fan8514
    Tao Huang7551

    高产作者

    作者引用发文
    Holger Dette66526
    Marc Hallin69716
    Thomas Valentin Mikosch58715
    Murad S. Taqqu62014
    Gareth Roberts207313
    Ingrid Van Keilegom18912
    Qi-Man Shao31012
    Zhidong Bai72812
    Friedrich Gotze34511
    Claudia Klüppelberg63511

    相关期刊

    Journal of applied probability
    Stochastic Processes and their Applications
    ESAIM. Probability and statistics = Probabilites et statistique : P & S
    Probability Surveys
    Annals of Applied Probability
    Advances in Applied Probability
    Probability and Mathematical Statistics
    Theory of Probability and its Applications
    Theory of Probability and Mathematical Statistics
    ALEA-Latin American Journal of Probability and Mathematical Statistics